# SDR UIEA2024101601033

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 451T1604Y4
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF FUSELAGE, FWD CARGO CARGO COMPARTMENT DOOR CUTOUT BETWEEN BS 544 AND 566 LOWER MAIN SILL UPPER SURFACE WITH CORROSION( SUPPORT WAS REPLACED BY NEW ONE & NO FURTHER DEFECTS NOTED PER AMM 53-00-00 )
